IRUS Total

Continuously monitored barrier options under Markov processes

File Description SizeFormat 
0908.4028v2.pdfAccepted version433.43 kBAdobe PDFView/Open
Title: Continuously monitored barrier options under Markov processes
Authors: Mijatovic, A
Pistorius, M
Item Type: Journal Article
Editors: Madan, DB
Issue Date: 5-Jun-2011
URI: http://hdl.handle.net/10044/1/22028
DOI: https://dx.doi.org/10.1111/j.1467-9965.2011.00486.x
ISSN: 1467-9965
Publisher: Wiley
Start Page: 1
End Page: 38
Journal / Book Title: Mathematical Finance
Volume: 23
Issue: 1
Copyright Statement: This is the peer reviewed version of the following article: Mijatović, A. and Pistorius, M. (2013), CONTINUOUSLY MONITORED BARRIER OPTIONS UNDER MARKOV PROCESSES. Mathematical Finance, 23: 1–38. doi: 10.1111/j.1467-9965.2011.00486.x, which has been published in final form at [http://onlinelibrary.wiley.com/doi/10.1111/j.1467-9965.2011.00486.x/abstract].  This article may be used for non-commercial purposes in accordance With Wiley Terms and Conditions for self-archiving.
Publication Status: Published
Appears in Collections:Financial Mathematics
Pure Mathematics
Faculty of Natural Sciences